I am quitting Ativan after only 7 days (but I went thru 60 in 7 days) I had anxiety due to stopping long term opiate use. going to state mental hospital in the morning for an assesment. Im scared... help
Don't be scared. Go in with a positive attitude that you are going to get the help you need. Obviously having taken that much ativan in a week suggests a problem and you are taking the right step to ge the help you deserve. So chin up and pat yourself on the back, you are taking some very positive steps toward recovery.
Laurie is so right you are doing something that is working towards a positive end. Please know that I am keeping you in my prayers and I also hope that you will give yourself that pat on the back, you are working towards a positive outcome. I wish you only the very best! caringsonbj (Billy)
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 2 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 31 Dec 2011 • 1 answer
Posted 22 May 2013 • 1 answer
Posted 15 Oct 2013 • 2 answers